zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of positive solutions for $p$-Laplacian dynamic equations with derivative on time scales. (English) Zbl 1266.35108
Summary: We consider the existence of positive solutions of nonlinear $p$-Laplacian dynamic equations with derivative on time scales. Applying the Avery-Peterson fixed point theorem, we obtain at least three positive solutions to the problem. An example is also presented to illustrate the applications of the obtained results.
MSC:
35J92Quasilinear elliptic equations with $p$-Laplacian
35B09Positive solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] S. H. Hong, “Triple positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 967-976, 2007. · Zbl 1120.39019 · doi:10.1016/j.cam.2006.09.002
[2] I. Yaslan, “Multiple positive solutions for nonlinear three-point boundary value problems on time scales,” Computers and Mathematics with Applications, vol. 55, no. 8, pp. 1861-1869, 2008. · Zbl 1159.34317 · doi:10.1016/j.camwa.2007.07.005
[3] P. G. Wang and Y. Wang, “Existence of positive solutions for second-order m-point boundary value problems on time scales,” Acta Mathematica Sinica, vol. 50, no. 3, pp. 701-706, 2007. · Zbl 1140.34335
[4] I. Yaslan, “Multi-point boundary value problems on time scales,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 3, pp. 305-316, 2010. · Zbl 1219.34122
[5] J. P. Sun, “Twin positive solutions of nonlinear first-order boundary value problems on time scales,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 6, pp. 1754-1758, 2008. · Zbl 1139.34303 · doi:10.1016/j.na.2007.01.002
[6] D. R. Anderson and I. Y. Karaca, “Higher-order three-point boundary value problem on time scales,” Computers and Mathematics with Applications, vol. 56, no. 9, pp. 2429-2443, 2008. · Zbl 1165.39300 · doi:10.1016/j.camwa.2008.05.018
[7] Y. Li and H. Zhang, “Positive periodic solutions of neutral functional differential equations with state dependent delays on time scales,” Acta Mathematica Sinica, vol. 30, no. 3, pp. 730-742, 2010. · Zbl 1240.34477
[8] Y. Tian and W. Ge, “Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 9, pp. 2833-2842, 2008. · Zbl 1155.34012 · doi:10.1016/j.na.2007.08.054
[9] J. Fan, X. Zhang, and Y. Liu, “Existence of positive solutions of the m-point boundary value problem with p-Laplace operator on time scales,” Journal of Shandong University, vol. 47, no. 6, pp. 16-19, 2012 (Chinese). · Zbl 1265.34335
[10] J. Fan, X. Zhang, and Y. Liu, “Positive solutions of nonlinear m-point bound- ary value problem with p-Laplace operator on time scales,” Journal of University of Jinan, vol. 26, no. 4, pp. 415-418, 2012 (Chinese).
[11] M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003. · Zbl 1025.34001